# SDR HEEA087831

- Difficulty date: June 14, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N491PH
- Make and model: Bell 407
- Aircraft serial: 53386
- Aircraft time: 3,360 hours
- Engine: Allsn 250C47B
- System (JASC): 2810 · Fuel Storage
- Part: Tube
- Part number: 206064263101
- Condition: Corroded
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

FUEL SYSTEM TUBE HAS CORROSION PITTING UNDER SLEEVE DUE TO IMPROPER PROTECTION DURING MANUFACTURING PROCESS. REPLACED WITH SERVICEABLE PART.
